# SDR CALA2010102000488

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 33,488 hours, 17,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR96359024
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT ROW 23ABC.  REMOVED AND REPLACED SEAT WIRE HARNESS ASSY AT SEAT 23 ABC EMERGENCY LIGHTS CHECK GOOD IAW MM 33-51-02.
